# SDR FDEA200901290397

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292313
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE COMPARTMENT CEILING UPPER SUPPORT RIB FOUND CRACKED AT APPROXIMATELY XORS 634 NEAR TO OUTBOARD SIDE OF NR 11 SLAT TRACK.   REMOVED AS PER SRM 51-31-01 VOLUME II. RIB FABRICATED AS PER DRAWING ARB2923 AND INSTALLED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
